MathSciNet Relay Station
MathSciNet bibliographic data
MR1822183 (2002b:13009) 13A50
Lemire, Nicole Marie Anne Reduction in the rationality problem for multiplicative invariant fields. J. Algebra 238 (2001), no. 1, 51–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement